# SDR CA970904023

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 39043A
- Condition: Leaking
- Location: Mlg Anti-Skid
- Component: Crane, 39043A
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LH MAIN LANDING GEAR ANTI-SKID VALVE LEAKING. REPLACED.
